# SDR AU960915

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Piston
- Part number: A3237
- Condition: Worn
- Location: Propeller Assy S
- Component: Hartzl, HCC2YK2CFU
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER PISTON WORN THROUGH ANODISING - CYLINDER SLUDGED - DURING ASSEMBLY THE FEATHER AND LATCH ANGLES WERE FOUND TO BE APPROXIMATELY 2 DEGREES TOO FINE
